# SDR CALA2021092801701

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 55,005 hours, 19,790 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Lh Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5510-01843 OP1 LH HORIZONTAL STABILIZER LOWER IN- SPAR SKIN PANEL FOUND CRACK AT STA 157.1 DETAILS REFER ATTACHED FIG. TRANSSFER REF NON- ROUTINE L/P 9130285 AND ORIGINA TED BY V897399 9,000 FLIGHT CYCLES THEREAFTER. CREATED DIP TO ACCOMPLISH SUPPLEMENTAL INSPECTIONS PER SRM 55-10-01-2R-11, PARAGRAPH 5, TABLE 204. THE INSPECTION THRESHOLD IS 56,000 TOTAL FLIGHT CYCLES AND THEN REPEAT INSPECTIONS AT THIS ITEM WAS REPAIRED IAW SRM 55-10-01-2R-11 REPAIR 11 AND REQUIRES SUPPLEMENTAL INSPECTIONS PER SRM 55-10-01-2R-11, PARAGRAPH 5 FIGURE 206. INITIAL INSPECTION IS DUE BY 56,000 FLIGHT CYCLES AND EVERY 9,000 FLIGHT CYCLES THEREAFTER. THIS REPAIR REPLACED THE EXISTING REPAIR ACCOMPLISHED ON L/P 4778195 RII INSP APPROVED BY HX341008 REPAIRS MADE TO LH HORIZONTAL STABILIZER LOWER IN- SPAR SKIN TOMC-APPROVAL FROM SC1ELBYC COMMENT PANEL FOUND CRACK AT STA 157.1 PER SRM 55-10-01-2R-11 REPAIR 11. REQUIRES INSPECTIONS PER PARAGRAPH 5 TABLE 204. INITIAL THRESHOLD AT 56000 FLIGHT CYCLES AND REPEAT INSPECTIONS EVERY 9000 FLIGHT CYCLES THEREAFTER. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
